Alert archive / Michigan / Small Craft Advisories in 2015
Small Craft Advisory 33, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jun 10, 2015, 3:55 AM EDT. It took effect at Jun 10, 2015, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2015, 3:55 AM EDT (07:55 UTC)
- In effect from
- Jun 10, 2015, 12:00 PM EDT
- Expired
- Jun 10, 2015, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
561 WHUS73 KAPX 100755 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 355 AM EDT WED JUN 10 2015 LHZ347-348-LSZ322-101600- /O.NEW.KAPX.SC.Y.0033.150610T1600Z-150611T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 355 AM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
2 follow-up statements
693 WHUS73 KAPX 101431 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1031 AM EDT WED JUN 10 2015 LHZ347-348-LSZ322-102245- /O.CON.KAPX.SC.Y.0033.150610T1600Z-150611T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1031 AM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
696 WHUS73 KAPX 101941 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 341 PM EDT WED JUN 10 2015 LHZ347-348-LSZ322-110000- /O.CON.KAPX.SC.Y.0033.000000T0000Z-150611T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 341 PM EDT WED JUN 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 10, 3:29 AM EDT, 26 minutes earlier.
Area forecast discussion, Jun 10, 3:29 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 329 AM EDT WED JUN 10 2015 .NEAR TERM...(TODAY THROUGH TONIGHT) ISSUED AT 329 AM EDT WED JUN 10 2015 HIGH IMPACT WEATHER POTENTIAL...T-STORMS THIS MORNING WITH AN ISOLATED SVR THREAT. 996MB SURFACE LOW IS NORTH OF LAKE SUPERIOR...WITH AN ASSOCIATED COLD FRONT MOVING INTO CENTRAL UPPER MI. IT TOOK A LONG LONG TIME FOR CONVECTION TO FIRE ALONG/AHEAD OF THIS FRONT...AND THE WARM FRONT GOT ACTIVE AT ALL. BUT FINALLY...NUMEROUS TO WIDESPREAD SHRA/TSRA ARE APPROACHING EASTERN UPPER AND NW LOWER MI. THIS ACTIVITY WILL CROSS NORTHERN MI THIS MORNING...WITH THE REST OF THE NEAR TERM LOOKING RELATIVELY QUIET. TODAY...THE COLD FRONT WILL CLEAR THE NE LOWER MI COAST TOWARD 18Z. HOWEVER...A PRE-FRONTAL TROF 50-100SM AHEAD OF THE FRONT SHOULD MARK THE BACK EDGE OF ANY FROPA-ASSOCIATED PRECIP. SO SHOULD NOT NEED ANY MENTION OF PRECIP AFTER 16Z/NOON. MASS OF SHRA/EMBEDDED TSRA WILL CROSS NORTHERN MI...WITH HIGH POPS STILL IN ORDER FOR MOST AREAS...PERHAPS A LITTLE LESS IN THE WAY OF POPS TOWARD THE M-55 CORRIDOR AND POINTS SOUTH. A HANDFUL OF SVR WARNINGS FROM MQT/GRB UPSTREAM EARLY THIS MORNING. SOME SHORT LINEAR STRUCTURES SEEN IN STRONGER STORMS TO OUR W AND NW...IMPLYING AN ISOLATED WIND DAMAGE THREAT EVEN GIVEN A RATHER STABLE BL (DEW POINTS ONLY IN THE 50S...TEMPS IN MANY PLACES NOT MUCH HIGHER). THERE IS AN ABUNDANCE OF SHEAR (0-6KM BULK SHEAR 50- 60KT FROM M-32 NORTH)...AT THE NOSE OF AN ARRIVING 60KT JET AT 500MB. A LOW-END...ISOLATED SVR WIND THREAT PROBABLY STILL EXISTS THIS MORNING AS THIS ACTIVITY WORKS THRU...ESPECIALLY IN CENTRAL/NORTHERN SECTIONS WHERE THE BEST SHEAR IS FOUND. (THOUGH IT IS IN THESE AREAS WHERE THE BL IS MOST STABLE.) HAD BEEN SOME CONCERNS EARLIER IN THE WEEK THAT WRAPAROUND MOISTURE (PRESENTLY JUST NORTH OF MN) COULD POSE A THREAT FOR PM SHRA IN EASTERN UPPER. 00Z MODEL SUITE AGREES WITH 12Z THINKING IN KEEPING THIS NORTH OF THE SAULT. EASTERN UPPER WILL SEE SOMEWHAT MORE CLOUD COVER IN THE AFTERNOON THAN PLACES NEAR/SOUTH OF THE BRIDGE...BUT NO PRECIP. THAT WILL HOLD TEMPS BACK UP THERE...WITH MID 60S COMMON FOR HIGHS IN EASTERN UPPER...WHILE NORTHERN LOWER RANGES FROM 70F NEAR LAKE MI TO 80F NEAR SAGINAW BAY. TONIGHT...COLD FRONT LAYS OUT AND STALLS JUST SOUTH OF LOWER MI...WHILE WEAK SURFACE RIDGING BUILDS INTO UPPER AND NORTHERN LOWER MI FROM THE WNW. THE FRONT TO OUR SOUTH WILL NOT BE CONVECTIVELY ACTIVE UNLESS YOU ARE IN IOWA OR POINTS WEST. SO SIGNIFICANT CIRRUS IS NOT EXPECTED UNTIL PERHAPS LATE IN THE OVERNIGHT. UNTIL THEN...SKIES WILL BE MOSTLY CLEAR. LOWS WILL BE MAINLY IN THE UPPER 40S TO LOWER 50S. && .SHORT TERM...(THURSDAY THROUGH FRIDAY NIGHT) ISSUED AT 329 AM EDT WED JUN 10 2015 HIGH IMPACT WEATHER POTENTIAL: HEAVY RAIN POSSIBILITIES LOOK PRETTY GOOD FOR AT LEAST PART OF THE ARE LATER THURSDAY NIGHT INTO FRIDAY EVENING. COULD SEE SOME SPOTS PICK UP IN EXCESS OF 2 INCHES OF RAIN. AT THE MOMENT...THE FLOODING THREAT DOESN'T LOOK TOO HIGH...BUT WILL HAVE TO BE WATCHED. SYNOPTIC PATTERN EVOLUTION: ANOTHER ACTIVE STRETCH OF WEATHER TO WRAP UP THE WORK WEEK. BROAD AND TRANSIENT SHORTWAVE LOW/MID LEVEL RIDGING WILL BE IN PLACE ON THURSDAY...BUT WITH THE FOCUS ON AN UPSTREAM SHORTWAVE LIFTING FROM THE DESERT SOUTHWEST STATES ON TUESDAY UP INTO THE NORTHERN GREAT LAKES BY FRIDAY EVENING. STILL A TOUCH OF DISAGREEMENT WITH THE EXACT PLACEMENT OF THIS FEATURE...AND ITS ASSOCIATED SURFACE WAVE (LIKELY TO BE SOMEWHAT CONVECTIVELY INFLUENCED AND ENHANCED). A SURFACE AND ELEVATED WARM FRONT ASSOCIATED WITH THAT SURFACE LOW ARE EXPECTED TO LAY OUT SOMEWHERE ACROSS CENTRAL AND/OR NORTHERN MICHIGAN ON FRIDAY...WITH DEEP LAYER MOISTURE OVERRIDING THAT BOUNDARY AND HELPING PRODUCE SEVERAL BOUTS OF RAINFALL. FROM A SENSIBLE WEATHER PERSPECTIVE...THURSDAY IS A QUIET ONE WITH HIGH PRESSURE IN CONTROL...AND LIKELY JUST SOME INCREASE IN MID AND UPPER LEVEL CLOUDINESS THROUGH THE DAY...AS WARM ADVECTION ASCENT ABOVE 700MB COMES TO LIFE. THE MORE "FUN" WEATHER STARTS THURSDAY NIGHT...AS A SURFACE WARM FRONT GRADUALLY LIFTS NORTHWARD FROM THE SOUTHERN LAKES...ALL WHILE A MORE IMPORTANT ELEVATED WARM FRONT BECOMES ESTABLISHED ACROSS NORTHERN MICHIGAN. EXACT PLACEMENT OF THIS FEATURE WILL BE KEY IN TERMS OF WHERE HEAVIER RAINFALL POTENTIAL EVENTUALLY PANS OUT...THOUGH WITH IMPRESSIVELY DEEP MOISTURE (PWATS PUSHING 1.75" OR BETTER!) AND STRONG LOW LEVEL JET FORCING IMPINGING ON WHAT SHOULD BE A VERY SHARP THERMAL GRADIENT (THINK VERY STRONG FRONTOGENESIS)...HAVE NO DOUBT SHOWERS AND EMBEDDED STORMS WILL ARRIVE THROUGH THE NIGHT. EASTWARD PROGRESSION OUR SURFACE LOW AND ASSOCIATED UPPER WAVE INTO FRIDAY SHOULD KEEP WIDESPREAD PERIODS OF RAIN ONGOING FOR MUCH IF NOT ALL OF NORTHERN MICHIGAN...THOUGH AGAIN...THE EXACT PLACEMENT OF THE HEAVIEST RAIN BAND IS STILL SUBJECT TO SUBTLE SHIFTS THE NEXT FEW FORECAST CYCLES. WITH THAT SAID...AM INCREASINGLY CONCERNED ABOUT THE POSSIBILITY FOR SOME VERY HEAVY RAINFALL AMOUNTS IN SPOTS...AS THIS SYSTEM ALREADY HAS A HISTORY OF DECENT RAINS UPSTREAM THE PAST 24 HOURS...AND RECENT CLIMO HISTORY ACROSS THE CONUS WITH SUCH DEEP MOISTURE ALSO PAINTS A SIMILAR PICTURE. GIVEN SUCH STRONG FGEN SIGNALS IN COMBINATION WITH STATISTICALLY VERY SIGNIFICANT PWAT VALUES (99TH PERCENTILE PEAKING NOT FAR FROM 2" PER SOME PROGS)...HAVE TO WONDER IF WE MAY SEE QUITE A LARGE AREA OF 2+ INCHES OF RAIN...WHICH COULD PRESENT SOME HYDRO ISSUES IN SPOTS PER CURRENT FLOOD GUIDANCE. NOT TO BE FORGOTTEN...PENDING THE PLACEMENT OF THE SURFACE WARM FRONT...THERE COULD ACTUALLY BE A MODEST SEVERE WEATHER THREAT NEAR THE BOUNDARY. MOST GUIDANCE KEEPS THIS FEATURE JUST SOUTH OF THE APX CWA...BUT THERE WILL BE PLENTY OF SHEAR AND LOW LEVEL MOISTURE/CAPE TO WORK WITH...NOT TO MENTION TREMENDOUS HELICITY NEAR THE WARM FRONT. SO...AGAIN WILL REALLY HAVE TO WATCH THIS PERIOD CLOSELY THOUGH CONFIDENCE IS ANY SEVERE WEATHER THREAT IS STILL CURRENTLY LOW. RAINS SHOULD GRADUALLY END FROM WEST TO EAST INTO FRIDAY NIGHT...BUT MAY PROVE A LITTLE MORE STUBBORN THAT CURRENT GUIDANCE PROGS AS WE MAINTAIN DECENT DEFORMATION FORCING OVERHEAD THROUGH 12Z SATURDAY. && .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 329 AM EDT WED JUN 10 2015 A VERY TYPICAL STRETCH OF MID JUNE WEATHER FOR NORTHERN MICHIGAN. THINGS REALLY LOOK TO DRY OUT WITH THE ARRIVAL OF COOLER CANADIAN HIGH PRESSURE FOR SATURDAY AND LIKELY MUCH OF SUNDAY. HOWEVER...AS THAT FEATURE SLIPS TO THE EAST...WE WILL AGAIN BROADEN THE RETURN FLOW BACK INTO THE NORTHERN GREAT LAKES WITH TIME. IN FACT...PER PRESENT GUIDANCE INDICATIONS...MOISTURE WILL AGAIN BE QUITE IMPRESSIVE...WITH OUR FRIDAY HIGH PWAT PLUME RECYCLING BACK TO THE NORTH...WHILE SEVERAL HARD TO TIME WEAKER SHORTWAVES TRAVERSE THE REGION. BASED ONLY ON THE PATTERN SETUP WITH A WEAKISH/BROAD RIDGE IN THE MID LEVELS NEARBY...ONE HAS TO WONDER IF WE ARE AGAIN SETTING OURSELVES UP FOR SOME PERIODS OF RATHER LOCALIZED HEAVY RAINFALL INTO EARLY NEXT WEEK...WITH CURRENT PROGGED STEERING FLOWS QUITE WEEK...MAINLY UNDER 15 KNOTS. IN THE PRESENCE OF VERY HIGH MOISTURE/PWAT VALUES ABOVE 1.75 INCHES...THINGS WILL NEED TO BE WATCHED CLOSELY. OUTSIDE OF THAT...TEMPS LOOKS RATHER SEASONABLE ON THE DAYTIME HIGH SIDE...WITH SOME MORE MUGGY/MORE HUMID NIGHTS SEEMING IN ORDER. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 128 AM EDT WED JUN 10 2015 SHRA/SOME TSRA EARLY THIS MORNING...THEN MVFR CIGS BECOMING VFR BY MIDDAY. IT HAS TAKEN A WHILE...BUT SHRA/TSRA ARE ORGANIZING IN WESTERN UPPER MI AND NORTHERN WI...ALONG AND JUST AHEAD OF A COLD FRONT. WILL CONTINUE TO MENTION PRIMARILY SHRA IN THE TAFS...ADDING TS IF/WHEN IT BECOMES MORE CLEARCUT THAT IT WILL OCCUR AT ANY PARTICULAR TAF SITE. A PERIOD OF MVFR CIGS WILL BE SEEN JUST BEHIND THE COLD FRONT...GIVING WAY TO VFR BY AFTERNOON. SW WINDS OVERNIGHT...VEERING W TO NW WEDNESDAY. A BIT GUSTY WEDNESDAY AFTERNOON. LLWS EARLY THIS MORNING...WITH STRONGER SW WINDS OFF THE DECK. && .MARINE... ISSUED AT 329 AM EDT WED JUN 10 2015 COLD FRONT WILL CROSS NORTHERN MI THIS MORNING. NUMEROUS TO WIDESPREAD SHOWERS/T-STORMS WILL BE SEEN...SOME WITH GUSTY WINDS. WINDS WILL VEER W TO NW BEHIND THE FRONT...AND BECOME A BIT ON THE BREEZY SIDE. WE COULD APPROACH SMALL CRAFT ADVISORY CONDITIONS TODAY NEAR PRESQUE ISLE LT ON LAKE HURON...WHERE COASTAL CONVERGENCE AMPS UP THE WINDS IN WNW FLOW. WINDS WILL QUICKLY DIMINISH TONIGHT AS WEAK HIGH PRESSURE MOVES OVERHEAD. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...JAZ SHORT TERM...LAWRENCE LONG TERM...LAWRENCE AVIATION...JAZ MARINE...JAZ
Hazardous weather outlook, Jun 10, 3:37 AM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 337 AM EDT WED JUN 10 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-111200- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 337 AM EDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND EMBEDDED THUNDERSTORMS WILL MOVE ACROSS NORTHERN MICHIGAN THIS MORNING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...PRIMARILY NEAR AND NORTH OF M-72...BEFORE 9 AM. ANY SEVERE THUNDERSTORMS WILL PRODUCE DAMAGING WIND GUSTS OF AROUND 60 MPH...AND HAIL OF AROUND AN INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PERIODS OF HEAVY RAIN AND OCCASIONAL THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTHERN MICHIGAN LATE THURSDAY NIGHT INTO FRIDAY. AT THIS TIME...THE EXACT PLACEMENT OF THE HEAVIEST RAIN REMAINS IN QUESTION...BUT MINOR FLOODING IS POSSIBLE IN SOME AREAS. SEVERE THUNDERSTORMS DO NOT APPEAR LIKELY. ADDITIONAL CHANCES FOR THUNDERSTORMS ARE EXPECTED SUNDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AND RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. JZ/DL
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:53 AM EDT | Special Weather Statement | APX | Charlevoix | 37 min |
| Jun 10, 5:11 AM EDT | Special Marine Warning | APX | 49 min | |
| Jun 10, 5:23 AM EDT | Special Weather Statement | APX | Emmet | 37 min |
| Jun 10, 5:43 AM EDT | Special Weather Statement | APX | Antrim | 32 min |
| Jun 10, 6:06 AM EDT | Special Weather Statement | APX | Otsego | 24 min |
| Jun 10, 6:25 AM EDT | Special Weather Statement | APX | Montmorency, Presque Isle | 35 min |
| Jun 10, 6:35 AM EDT | Special Marine Warning | APX | 85 min | |
| Jun 10, 6:45 AM EDT | Severe Thunderstorm Warning | APX | Alpena, Montmorency, Presque Isle | 45 min |
Nearby
Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.